Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and uniqueness of solutions of the second order boundary value problem


Authors: Paul Bailey, Lawrence F. Shampine and Paul Waltman
Journal: Bull. Amer. Math. Soc. 72 (1966), 96-98
DOI: https://doi.org/10.1090/S0002-9904-1966-11434-9
MathSciNet review: 0183916
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Picard, Sur l'application des méthodes d'approximations successives a l'étude de certaines équations différentielles ordinaires, J. Math. 9 ( 1893), 217-271.
  • 2. E. Picard, Traité d'analyse, Gauthier-Villars, Paris, 1929.
  • 3. F. Lettenmeyer, Über die von einem Punkt ausgehenden Integralkurven einer Differentialgleichung 2. Ordnung, Deutsche Math. 7 (1944), 56-74. MR 17830
  • 4. Z. Opial, Sur une inégalité de C. de la Vallée Poussin dans la théorie de l'équation différentielle du second ordre, Ann. Polon. Math. 6(1959), 87-91. MR 104875
  • 5. C. de la Vallée Poussin, Sur l'équation différentielle linéaire du second ordre, J. Math. Pures Appl. 8 (1929), 125-144.
  • 6. W. J. Coles and T. L. Sherman, Two-point problems for non-linear second order ordinary differential equations, Math. Research Center, Univ. of Wisconsin Report 513, Madison, Wis. 1964.
  • 7. W. Petry, Das Iterationsverfahren zum Lösen von Randwertproblemen gewöhnlicher nichtlinearer Differentialgleichugen zweiter Ordnung, Math. Z. 87 (1965), 323-333. MR 172466
  • 8. J. Schroeder, Neue Fehlerabschätzungen für verschiedene Iterationsverfahren, Z. Angew Math. Mech. 36 (1956), 471-484. MR 79822
  • 9. P. Bailey and P. Waltman, On the distance between consecutive zeros for second order differential equations, J. Math. Anal. Appl. (to appear). MR 197848
  • 10. P. Bailey and P. Waltman, Existence and uniqueness of solutions of the first boundary value problem for nonlinear second order differential equations, Arch. Rational Mech. Anal., (to appear). MR 197849


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11434-9

American Mathematical Society